MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK

DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK
Model Number GSJ-34-M
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, there were six products inside one packet, so it caused trouble in counting the needle.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of ten devices.Visual inspection of the opened samples noted seven retainer, six breathable pouches and thirty-six suture-needles.All of the retainer had five needles/sutures winded inside, these were properly parked in the foam of the retainer.A suture/needle was received parked in a pink foam provided by the account.Visual inspection of the products received sealed noted five suture/needles in each product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, there were six products inside one packet and caused trouble in counting the needle.The needles from the defective packet were retrieved and a new product was opened.

Brand Name
SOFSILK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key9485315
Report Number9612501-2019-02465
Device Sequence Number399183
Product Code GAP
UDI-Device Identifier20884521085319
UDI-Public20884521085319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberGSJ-34-M
Device Catalogue NumberGSJ-34-M
Device Lot NumberD9F2024Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2019
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1